# SDR FDEA201409112563

- Difficulty date: September 11, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 91,335 hours, 30,999 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB11704
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE STRINGER AT XOS 666 FOUND CRACKED.  REPAIRED IAW EA 8-5710-T0311421 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
